# SDR UIEA2023070500706

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,854 hours, 26,356 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK ON PORT OF DRY BAY AT LH WING TANK( FUEL LEAK WAS REPAIRED ON PORT OF DRY BAY AT LH WING TANK THE FUEL LEAK TEST WAS SATISFACTORY PER AMM 28-11-00-30-8-013 )
